Acta Universitatis Matthiae Belii series Mathematics
 
Printed edition
 
  Volume 1   (1993)
  Volume 2   (1994)
  Volume 3   (1995)
  Volume 4   (1996)
  Volume 5   (1997)
  Volume 6   (1998)
  Volume 7   (1999)
  Volume 8   (2000)
  Volume 9   (2001)
  Volume 10  (2003)
  Volume 11  (2004)
  Volume 12  (2005)
  Volume 13  (2006)
  Volume 14  (2007)
  Volume 15  (2009)
  Volume 16  (2010)
  Volume 17  (2010)
  Volume 18  (2011)
  Volume 19  (2011)
  Volume 20  (2012)
  Volume 21  (2013)
  Volume 22  (2014)
  Volume 23  (2015)
  Volume 24  (2016)
  Volume 25  (2017)
  Volume 26  (2018)
  Volume 27  (2019)
  Volume 28  (2020)
Acta Univ. M. Belii Ser. Math. 27, 2019, pp. 15-30. Download full version Download PDF PDF (865 KB)
Received on 22 September 2019;
Revised on 12 December 2019;
Accepted in final form on 22 December 2019;
Published online on 13 January 2020;
Communicated with Miroslav Haviar.

Non-neighbor sum-connectivity index and ABC index
by S.B. Chandrakala, G.R. Roshini, B. Sooryanarayana and Michaela Mihoková

Abstract
Abstract
Keywords
topological index, non-neighbor vertices, sum-connectivity index , ABC index, nano-structures.
Mathematics Subject Classification
(2010) 97K30, 05C07.
BibTeX reference
@ARTICLE{aumb2702,
    author = {S.B. Chandrakala},
    author = {G.R. Roshini},
    author = {B. Sooryanarayana},
    author = {Michaela Mihokov\'a},
    title = {Non-neighbor sum-connectivity index and ABC index},
    journal = {Acta Univ. M. Belii Ser. Math.},
    volume = {27},
    year = {2019},
    pages = {15--30},
    issn = {1338-712X},
    isbn = {978-80-557-1690-9}
}
            



 
Online edition
 
  Issue 2013  
  Issue 2014  
  Issue 2015  
  Issue 2016  
  Issue 2017  
  Issue 2018  
  Issue 2019  
  Issue 2020